Would you have Tachycardia when you have The flu?
Summary: Tachycardia is found among people with The flu, especially people who are female, 20-29 old, also have The flu, and take medication Tamiflu.
We study 25 people who have Tachycardia and The flu from FDA and social media. Find out below who they are, other conditions they have and drugs they take.
You are not alone: join a mobile support group for people who have The flu and Tachycardia >>>
The flu (the flu is caused by an influenza virus) can be treated by Tamiflu, Ibuprofen, Amoxicillin, Acetaminophen, Nyquil, Pseudoephedrine Hydrochloride. (latest reports from The Flu 23,441 patients)
Tachycardia (a heart rate that exceeds the range of 100 beats/min) has been reported by people with high blood pressure, depression, schizophrenia, pain, osteoporosis.(latest reports from Tachycardia 47,361 patients)
On Dec, 12, 2014: 25 people who have the flu and Tachycardia are studied.
Gender of people who have the flu and experienced Tachycardia * :
Age of people who have the flu and experienced Tachycardia * :
Severity of the symptom * :
Top co-existing conditions for these people * :
- Influenza (25 people, 100.00%)
- Anxiety (3 people, 12.00%)
- Myalgia (3 people, 12.00%)
- Pain (3 people, 12.00%)
- Depression (3 people, 12.00%)
- Diabetes mellitus (3 people, 12.00%)
- Insomnia (3 people, 12.00%)
- Oedema peripheral (3 people, 12.00%)
- Colitis ulcerative (3 people, 12.00%)
- Fibromyalgia (3 people, 12.00%)
Most common drugs used by these people * :
- Tamiflu (13 people, 52.00%)
- Vicodin (5 people, 20.00%)
- Prednisone (5 people, 20.00%)
- Aspirin (4 people, 16.00%)
- Lialda (3 people, 12.00%)
- Zanaflex (3 people, 12.00%)
- Xanax (3 people, 12.00%)
- Klonopin (3 people, 12.00%)
- Lisinopril (3 people, 12.00%)
- Glucophage (3 people, 12.00%)
* Approximation only. Some reports may have incomplete information.
How to use the study: print a copy of the study and bring it to your health teams to ensure drug risks and benefits are fully discussed and understood.
Do you have The Flu and Tachycardia?
You are not alone! Join a mobile support group:
- support group for people who have Tachycardia and The flu
- support group for people who have The flu
- support group for people who have Tachycardia
Could your drug cause:
Other conditions that could cause:
Can you answer these questions (Ask a question):
More questions for: The flu, Tachycardia
You may be interested at these reviews (Write a review):
- Heavy sweating during sleep
Pain killers like Tylenol 3, vicodin 20 years, Valium and Soma 12 years. Sweat heavy during sleep.
- Hypercalcemia during use of fluconizole over 6 months
Post diverticulitis surgery multiple my mother was on multiple antibiotics but the most consistent one was Fluconizole. After release, she was slowly taken off other antibiotics being left on Fluconizole for abscesses that would not go away and eventually needed to be surgically removed. After repeated setbacks of being re admitted to the hospital for hypercalcemia with symptoms of nausea, vomiting we sought out tests to determine cause. Multiple myeloma, parathyroid issues were ruled out. After almost six months my mother was taken off the anti fungal Fluconizole and I was expecting to have to return her to the hospital for another hypercalcemia event within 2 to 2.5 weeks of being discharged, but alas it has been a month to the day and her calcium levels are starting to stabilize. On another note, her white counts had been elevated beyond 11.5 and as high as 39 for 5 1/2 months and finally after getting off of Fluconizole her wBC's are sitting at 10.5, which is better than we have seen since June 2013. Just to mention, my mothers calcium levels when peaked to cause symptoms of nausea and vomiting would generally be at 13-17.
- My near-death experience with disopyramide phosphate
I experienced extreme toxicity requiring Emergency Room treatment and intensive care (6 days). I was not expected to live, with liver and kidney failure and hypoglycemia (Glucose level was 27 before entering hospital). A Billings, Montana cardiologist prescribed Disopyramide Phosphate in August 2011, but none was available at any pharmacy in Cody, Wyoming and had to be special ordered. I took it for 10 days before experiencing extreme muscle weakness and inability to walk normally. I live alone; so I called the ambulance for transport to ER.
I was taking Warfarin at the time and a host of other drugs for Atrial Fibrillation, Tachycardia, and Hypertrophic Cardiomyopathy. I later read that Disopyramide Phosphate should not be given to people over 65 (I was 69), and it was recommended to be given in a hospital setting with a heart monitor. I took it at home, unmonitored. The Billings cardiologist did help local Hospitalists with my treatment while I was in intensive care, but his attitude was that of defiance. I finally changed cardiologists and was given an electrocardioversion, which stopped the arrhythmia, and I have had no symptoms for nearly two years now. I am now on Verapamil (and a cocktail of other drugs) but off Warfarin. My echocardiograms have been normal, although I still have asymptomatic Hypertrophic Cardiomyopathy. Every six months, I have a re-check with my new local cardiologist, who is Yale trained with 24 years of experience as a board certified cardiologist. So far, so good. I feel great, but I will never forget the horrific experience connected with Disopyramide Phosphate's poisoning effects and near-lethal outcome.
More reviews for: The flu, Tachycardia
Comments from related drug studies (Check your drugs):
- I am a Type 1 diabetic on insulin pump therapy with the continuous glucose monitoring link. I also take a Sertraline pill a day to take the edge off, but do not always take it on time during the hectic weekends/holidays. The past 2 days (day 3 and 4 of Tamiflu medication) had episodes where my blood ...
- I have what seems like a very moderate to severe reaction to the antibiotic Avelox. My doctor said the reaction is called "Red Man Syndrome". All I know is my skin turns red, is tender to the touch and my heart races. It was a very scary reaction.
- i'm pretty much the most comlex case 4 psychiatrists, 3 psychologists, a nuero scientist/adult mood disorder specialised doctor, 3 gp's, 2 naturopaths and an adhd specialist have ever come accross. i'm basically a pharmacy on legs with over 32types of medications tried in 13 months including those i ...
- My most severe symptoms would be the shortness of breath, muscle weakness and this chronic pain under my left rib that goes around to my back and up to my shoulder blade. Occasionally that pain will go to my left chest, clavicle and jaw. But all of my pain is on the left side. I have degenerative di ...
- curious had CBC done with Flu nasal swab....at time WBC count was 4.5....3 days later, WBC count has dropped to 2.5 I feel the Tamiflu caused me more discomfort, etc....I was prescribed 5 days worth, 2x /day. I stopped after 3rd dose....It felt too powerful over my body.....I may have be ...
More related studies for: The flu, Tachycardia
WARNING: Please DO NOT STOP MEDICATIONS without first consulting a physician since doing so could be hazardous to your health.
DISCLAIMER: All material available on eHealthMe.com is for informational purposes only, and is not a substitute for medical advice, diagnosis, or treatment provided by a qualified healthcare provider. All information is observation-only, and has not been supported by scientific studies or clinical trials unless otherwise stated. Different individuals may respond to medication in different ways. Every effort has been made to ensure that all information is accurate, up-to-date, and complete, but no guarantee is made to that effect. The use of the eHealthMe site and its content is at your own risk.
You may report adverse side effects to the FDA at http://www.fda.gov/medwatch/ or 1-800-FDA-1088 (1-800-332-1088).
If you use this eHealthMe study on publication, please acknowledge it with a citation: study title, URL, accessed date.